# SDR COMA9710128

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pitchlock Screw
- Part number: 784519
- Condition: Malfunctioned
- Location: Prop Assy
- Part time: 17,925 hours
- Component: 7902013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FROM AIRCRAFT FOR ACTUATOR AND HUB MAJOR INSPECTION.  UPON INITIAL RECEIVING INSPECTION THE FEATHER STOP TAB WAS FOUND DISPLACED .025 INCH.  PITCHLOCK SCREW WAS REMOVED FROM ASSEMBLY AND RETURNED TO MANUFACTURER.  PART TOTAL CYCLES, 18,787.
